# SDR SIMA3141

- Difficulty date: November 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3304 - CREW REPORTED NOSE WHEEL INDICATION INOPERATIVE.  MAINTENANCE REPLACED BULB FOR NOSE WHEEL INDICATION.  LIGHT CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
